MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This incident has occurred during surgery.Insufficient infusion in the line post prime but surgeon changed the set and continued with same issue.Insufficient infusion may lead to imbalance in the internal pressure of the eye since there was no error code shown to identify the issue.Hence this complaint is concluded as reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
An email was received from the sales rep who sent us a defective vgpc tubing set.On 27mar2017 further information has been received.The product identified in this incident is article #8300.23g02, lot 2000381723 and had been primed and surgery was ready to start.There was no error code or alert; however it was noticed insufficient infusion flow post prime.This set was taken down and was set up again on a different machine with same issue noted.Therefore it is likely the incident was caused by this set.No patient injury and sample was saved for evaluation.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7669950
Report Number1222074-2018-00234
Device Sequence Number789572
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8300.23G02
Device Lot Number2000381723
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1